# SDR JR2R20240806821

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Washer
- Part number: 17038065422
- Condition: Chafed
- Location: Zone 400
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I/B ANTI ROTATION WASHER ON O/B SIDE ON #2 PYLON FWD ATTACH LINKS ARE CHAFING LINKS.  REPAIRED
